# SDR AALA20021869

- Difficulty date: December 25, 2002
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE PAP-JFK, PILOT RECEIVED ECAM MESSAGE STATING THAT BLUE HYDRAULIC SYSTEM RESERVOIR LOW.  LANDED AT MIA WITHOUT INCIDENT.  FOUD LEFT ENGINE HYDRAULIC LINE LEAKING.  REPLACED LINE AND SERVICE HYDRAULIC SYSTEM.  SYSTEM GROUND AND FLIGHT CHECKED NORMAL OPERATION.  (M)
